MathSciNet Relay Station
MathSciNet bibliographic data
MR453244 (56 #11511) 94A10 (10A30)
Goppa, V. D. Decoding and Diophantine approximations. (Russian) Problems of Control and Information Theory/Problemy Upravlenija i Teorii Informacii 5 (1976), no. 3, 195–206.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement